# SDR YENA20160322253

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 38,722 hours, 13,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE.  EMERGENCY LIGHTS WILL NOT EXTINGUISH.  ACCOMPLISHED TROUBLESHOOTING IAW 33-51-00-810-881-A,  R & R EMERGENCY EXIT LIGHT SWITCH FIN 33LP AND EMERGENCY EXIT LIGHT RELAY 8WL IAW ESPM 20-45-00, ALL OPS CHECK NORMAL IAW 33-51-00.
